# SDR SCNA99146

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2110 · Cabin Compressor System
- Part: Valve
- Part number: 2041853
- Condition: Failed
- Location: Ac Compartment
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED JUST SHY OF V1 DUE TO SMOKE IN THE COCKPIT.  NO SMOKE NOTICED IN THE CABIN.  REMOVED AND REPLACED FLOW MULTIPLIER PER MM 211211.  RAN ALL ENGINES AND PRESSURIZED WITH ALL PACKS RUNNING.  OPERATIONALLY CHECKS GOOD.
